MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿.COAXIAL MINI ACCESS KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿.COAXIAL MINI ACCESS KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number MAK401N/D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during attempted access with a 4f mak kit, the access wire started to unravel within the patient.The access wire was successfully removed without medical intervention.Another wire was used to complete this procedure.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Additional Manufacturer Narrative
Section d4 updated: a merit lot number and merit part number have been received from the account.This submission will reflect the new data received.The investigation is still underway.

Brand Name
MERIT MAK¿.COAXIAL MINI ACCESS KIT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton rn
1600 merit parkway
south jordan, UT 84084
8012531600
MDR Report Key20511170
Report Number3011642792-2024-00064
Device Sequence Number15254933
Product Code DRE
UDI-Device Identifier00884450008812
UDI-Public00884450008812
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK401N/D
Device Lot NumberI3026981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/15/2024
12/02/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/26/2024
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS NEEDLE.; ACCESS SHEATH.
Patient SexUnknown